# SDR I5WA20110629

- Difficulty date: June 1, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N205CM
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600250
- Aircraft time: 12,765 hours, 11,724 cycles
- Engine: Pwa JT15D5
- Engine time: 12,248 hours, 11,275 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 324485110
- Part serial: B29105
- Condition: Failed
- Location: Rt Engine
- Part time: 1,277 hours, 1,365 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

RT ENGINE SURGING WITH FLUCTUATIONS IN N1, N2, AND FUEL FLOW
